Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pregnant post IVF, had continuous bleeding, on susten, progynova, duphaston. Will medicines cause any side effects?

Hi Doctor, my wife as at five week pregnancy after ivf . On 3rd Sept egg removal done, on 5th one blastocite transferred and on 20th beta hcg has become positive. She has gone through OHSS also and three times tapping were done but right now it looks settling down. last tapping was done on 19th sept. on last wednesday she suffeed lot of bleeding . still now that bleeding is continuing but in drops. she has started taking susten 50 (gel like injection , inter muscular) along with other medicines ( progynova, duphastone, pregnacare, eltroxin 75, pause). is there any side effects of taking so many medicines? is this blood means a possible miscarriage?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  459
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The bleeding in the early pregnancy could be due to athreatened abortion. Taking all these medicines will give the growing fetus a placental support and will help in survival.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor